Decreasing the diameter of bounded degree graphs

Alon, N. and Gyárfás, András and Ruszinkó, Miklós (2000) Decreasing the diameter of bounded degree graphs. JOURNAL OF GRAPH THEORY, 35 (3). pp. 161-172.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2442

Update Item Update Item